# SDR REXA2022032200450

- Difficulty date: February 12, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 349.00 AND FS 485.00 IS CORRODED. - REMOVED AND INSTALLED FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 349.00 AND FS 485 IAW CRJ AMM 53-00-49-000-801-A11 AND AMM 53-00-49-400-801-A11, IPC P/N: SH670-32159-1.
